MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT209006A
Medical Device Problem Codes Crack (1135); Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter was getinge technician.Event site name: (b)(6) event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated and confirmed by photographic evidence the paint was peeling from fork and handle, keypad membrane was damaged and headlight covers were damaged with missing particles.The issues were found during preventive maintenance.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Event or Problem Description
Manufacturer's reference number: (b)(6).
 
Additional Manufacturer Narrative
The correction of d4 serial# deems required.This is based on the internal evaluation.Previous d4 serial#: (b)(6).Corrected d4 serial#: (b)(6).Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated and confirmed by photographic evidence the paint was peeling from fork and handle, keypad membrane was damaged and headlight covers were damaged with missing particles.The issues were found during preventive maintenance.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The claimed device was not being used for patient treatment or diagnosis when the event took place.A root cause analysis for investigated problems was performed by subject matter experts and concluded that: all maquet sas products comply with: iec 60601-1 ed.2.0 & ed.3.0 general requirements for basic safety and essential performance.Iec 60601-2-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.Paint definition pfc066.This procedure defines maquet sas¿s requirements for all painted parts.Disinfection products test: the aim of these tests is to detect any incompatibility with disinfectant.The paint chip or paint damages are due to: impacts, collisions (abnormal use).The operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.To prevent any similar incident, it is recommended to avoid the collisions between devices.Visual inspections during the cleaning allow to detect the painting defect, we recommend performing corrective maintenance to rectify the default after its detection.Minor paint chip can be repaired with touch up paint, nevertheless the parts impacted by serious damage must be replaced.Regarding the keypad, it could be noticed that the film has been rubbed probably with another device this is the result of a misuse.The top cover broken is the result of a violent shock with another device directly on the outer handle where, because of that, paint chipping can be noticed as well.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20841674
Report Number9710055-2024-0000611
Device Sequence Number7942132
Product Code FTD
UDI-Device Identifier03700712407186
UDI-Public(01)03700712407186
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT209006A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown